MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS PRO ISE ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS PRO ISE ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER
Catalog Number 08464537001
Medical Device Problem Codes Mechanical Problem (1384); Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable ise indirect na for gen.2 results from eleven patient samples tested on the cobas pro ise analytical unit.The reporter was able to provide one example of a discrepant result.The initial result was reported outside of the laboratory.The initial result was flagged with a delta check in the laboratory information system (lis) prompting the rerun of the patient sample on their other analyzer.The initial na result from the analyzer was 156 mmol/l.The repeat result from the other analyzer was 145 mmol/l.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
The na electrode lot number is r3503.The field service engineer (fse) inspected the analyzer and determined the event was caused by a defective na electrode.He then replaced the electrodes, primed the system, and performed an ion-selective electrode (ise) check with successful results.Calibrations qc and precision tests were performed with successful results.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation reviewed the last calibration performed on (b)(6) 2024; calibration alarms were noted.The investigation reviewed the qc recovery; the recoveries were within the specified range.There was no indication of a performance issue with the reagent.The investigation reviewed the alarm trace; multiple alarms were noted including"sample foam detection" which indicates possible poor sample quality.After service, no further issues were reported by the customer.The investigation determined the service actions resolved the issue.

Brand Name
COBAS PRO ISE ANALYTICAL UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18776653
Report Number1823260-2024-00540
Device Sequence Number14538778
Product Code JJE
UDI-Device Identifier07613336158876
UDI-Public07613336158876
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08464537001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by Manufacturer03/12/2024
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown